# SDR MALA965129

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071131900
- Condition: Failed
- Location: Radome
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3178 - IN CRUISE FLIGHT, THE WEATHER RADAR WOULD INTERMITTENTLY SPIKE AND PAINT THE GROUND ON THE LEFT SIDE OF THE DISPLAY.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR R/T.  ALL CHECKS SATISFACTORY.  (X)
